The group of automorphisms of the first weyl algebra in prime characteristic and the restriction map

Bavula, V.V. (2009) The group of automorphisms of the first weyl algebra in prime characteristic and the restriction map. Glasgow Mathematical Journal, 51 (2). pp. 263-274. ISSN 0017-0895

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V. (V.Bavula@sheffield.ac.uk)
Copyright, Publisher and Additional Information: © 2009 Glasgow Mathematical Journal Trust . This is an author produced version of a paper subsequently published in Glasgow Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 26 Jun 2009 08:42
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1017/S0017089508004680
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0017089508004680

Downloads

Filename: bavulav1.pdf

Description: Final, as published, version

Filename: Bavula_automorphisms.pdf

Share / Export

Statistics